# SDR DALA2014081704635

- Difficulty date: August 15, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 427-455
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CARGO TRACK BETWEEN BS 427 - 455 AT FWD CARGO BAY.   CARGO TRACK REPAIRED IAW SRM 53-05, FIG 4G.
